Discussions that mention valium

Back Problems board


wow deb,you are still dealing with that wd?i have been out due to a rotator cuff surgery(so please excuse the typing) and just popped in here to see how everyone is doing,and cannot believe how things still are for you hon.what other meds are you currently taking besides the cymbalta?this is just really a huge deal,much more than you should be having right now.i had to do a rapid taper off this stuff a couple years ago that didn't last anywhere near as long with symptoms as you are currently feeling.the one thing i have found when tapering off like the anti s meds is goingonto another while tapering off another usually creates less side effects.i just cannot believe you ares till dealing with this.when exactly did you start tapering?i know it was at least a few weeks ago?

i am just wondering about the way you are actually trying to taper this,if this in itself may be part of the problem.i have just never heard of breaking open a capsule of any med and taking the individual pellets in it.its just completely changing the intended delivery system.you could be somehow taking too much or too little depending on just how much actual medication is actually IN each individual pellet,you know wht i mean?some of those pellets could just be some sort of a filler and not actually contain even a slight amount of active med.you just really have no way of really knowing that part.this could possibly explain why your huge list of side effects are kind of all over the map right now,ya know?i would make an appt with your doc to really dicuss the best possible way to just get this done and overwith.this has just been drawn out wayyy too long deb,it just needs to be finished.there are waysto lessen your side effects that your doc could temporarily rx for you til you can get off this crap.i was able to actually rapidly taper off this crap in like five days.had some side effects of course,but it was just over and done with pretty quickly.and i was having really bad symptoms from this crap before i went off. for about a week once this junk got out of my system,i just felt a bit odd there for a bit,but things,by the end of two weeks,were back to normal,or as normal as they were going to get for me anyways.this has just had you in its clutches now for wayyy too long hon.going off by pill may sound bad right now but when you look at what you have already had to deal with and are currently dealing with,i don't think things could really get much worse for you at this point,ya know?once you get this crap completely out of your system,your brain will start to "right"itself.it just needs that chance to do this without more being added at all.you just really need to convey how bad this med is for you to your doc and plan ahead for any possible problems that culd pop up,but honey,you really just need this junk completely out of your system before you will even have the chance for you to just feel normal again.you are just suffering here withthis deb and this shouldn't be this way,and for this long either.it sounds like your brain is just a bit overly sensitive to the cymbalta itself.this sensitivity can happen in some people with these types of meds that just effect our brains.this happened with my son and prozac.wayy too sensitive to SSRIS as we found out the hard way.you just need off this crap before you will even begin to start feeling better deb. i really am so sorry you are stuck in this nightmare.really.if there is possibly another med that you could taper onto while getting off this crap,your doc could do this for you.coming off somthing else may actually be easier than the cymbalta for you.what actual anti s meds have you tried already at this point?like i mentioned before,it is usully less impactful to actually taper onto another med while tapering off of another.just another option for you that would most likeloy reduce the wd symptoms of the cymbalta.or a temporary med like valium could possibly help too.you just really NEED to talk to your rxing doc about this again.i think your biggest problem is the way your body/brain is reacting to the cymbalta itself and by getting off that and onto another type of this med class,you may have a much easier time than with coming off the cymbalta itself,you know what i mean?this is just getting you no where right now deb.i really do think you are dealing with a totally unknown amount of cymbalta that you are taking in by taking those individual pellets hon,this really is not a good thing when you realistically don't have a clue as to what is even IN any of the individual pellets.since this is ment to be taken as a whole,you could have pellets in there that have alot or even none in them ya know?the types of side effects you are experiencing could be showing you just that.there just isn't any stability or continuity there to keep things and you stable.this just really needs to be done and over.just stopping the cymbalta and dealing with those side effects,well,it has to be done hon,it just has to,or this will continue on this way for ever.your doc just reallyy needs to understand where you are at with this crap and this horrible hold it appears to be keeping over you.i do wish you luck deb,this just has to get over in order for you to finally 'feel right"inside your head again.marcia